MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER 13MM SWABABLE

WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER 13MM SWABABLE
Catalog Number 8070101
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer, (b)(6), contacted the device manufacturer on (b)(6) 2025 to report during packaging of the swabable vial adapter (sva) with the customer's drug product, foreign particles were detected within the primary packaging of the devices and also within the sealing area of the primary packaging.Foreign particles were detected in multiple devices from lot k716 of the swabable vial adapters (sva).The customer confirmed that the affected devices are segregated, not for use.As the device had not yet entered into the distribution stage to the end user (i.E.Being put into service), there was no health impact to the end user.
 
Additional Manufacturer Narrative
This complaint is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
VIAL ADAPTER 13MM SWABABLE
Common Device Name
VIAL ADAPTER 13MM SWABABLE
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key23778662
Report Number3000223297-2025-00008
Device Sequence Number10083959
Product Code LHI
UDI-Device Identifier07290108240498
UDI-Public(01)07290108240498(17)271231(10)K716
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070101
Device Lot NumberK716
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown